# SDR QXEA2009071000514

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 977 hours, 1,119 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464505
- Part serial: LAH0248
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 503 hours, 578 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR TOOK APPROX 45 SECONDS TO 1 MINUTE TO RETRACT AFTER GEAR EXTENTION.  ALL GEAR INDICATIONS NORMAL AT THE TIME OF LANDING.  FERRY TO PDX FOR REPAIRS.  MAINTENANCE WAS ABLE TO DUPLICATE DISCREPANCY.  RT MLG DOOR REMAINED OPEN AFTER GEAR EXTENTION REVIEWED PSEU FAULT CODE RGDLK2 UNREASONABLE FAR- TROUBLESHOT IAW FIM TASKS 32-34-01-810-803 & 32-73-11-810-836- REMOVED AND REPLACED RGDLK2 SENSOR HARNESS, AND AS PRECAUTION MESURE RGDLK1 SENSOR HARNESS IAW TASKS 32-61-06-000-802 & 32-61-06-400-802-- OPCK IAW TASK 32-31-00-710-801.  OPERATIONAL CHECKS GOOD, NO PSEU FAULTS RECORDED.  RETURNED TO SERVICE.
